MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed total bilirubin (tbi) sample result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and instrument data files.Calibration and quality control were within customer¿s acceptable range and no issues were reported with other patient samples.The cause of the event is unknown.A potential product issue has not been identified.The customer is fully operational.The device is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely depressed total bilirubin (tbi) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed patient sample result was reported to the physician and was questioned.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system.On (b)(6) 2023 the same sample was reprocessed in triplicate on the same dimension® exl¿ 200 integrated chemistry system for troubleshooting purposes only.On (b)(6) 2023 and (b)(6) 2023 additional patient samples from the same patient were drawn and processed on the same dimension® exl¿ 200 integrated chemistry system.The higher reprocessed result obtained was considered correct and reported to the physician.There are no known reports of patient intervention and adverse health consequences due to the falsely depressed total bilirubin (tbi) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield, CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17974538
Report Number2517506-2023-00224
Device Sequence Number19446445
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue NumberSMN 10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age7 DA
Patient SexFemale